# SDR FDEA202208101953

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 214N500222
- Condition: Cracked
- Location: Zone 100
- Part time: 63,129 hours, 25,428 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: C
- Precautionary procedure: I

## Discrepancy

FORWARD CARGO BELOW AIR FILTER SUPPORT ANGLE IS CRACKED AT STA 850 REMOVED AND REPLACED WITH FABRICATED FORWARD PIT BELOW AIR FILTER SUPPORT ANGLE AT STA 850
